# SDR SIMA201805018010

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 27,901 hours, 24,871 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX619821
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NR 1 ENGINE HYD PUMP FAILED.  REMOVED AND REPLACED THE HYD PUMP IAW AMM 29-10-03.
